# SDR UIEA2015012700039

- Difficulty date: January 26, 2015
- Submitted: January 28, 2015
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 75,812 hours, 10,961 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Cable
- Condition: Loose
- Location: Ac Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL DUCT RESTRAINT CABLES IN RT PACK BAY ARE LOOSE.  TIGHTENED CABLES IAW AMM 21-51-02 IN RT PACK BAY.
